# SDR DALA2020071302572

- Difficulty date: July 9, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 84,593 hours, 38,937 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Malfunctioned
- Location: Main Battery
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUND NEGATIVE TERMINAL LUG ON BATTERY CHARGER ARCED.  REMOVED AND REPLACED NEGATIVE TERMINAL LUG ON WIRE W2008- 0004 REF BSWPM 20-30-11 AND REMOVED AND REPLACED MAIN BATTERY CHARGER, CHECKS GOOD, REF AMM 24-31.
